Alert archive / Louisiana / Wind Advisories in 2019
Wind Advisory 8, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Apr 18, 2019, 3:30 AM CDT for Lafayette Parish, Saint Martin Parish, Louisiana. It took effect at Apr 18, 2019, 10:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2019, 3:30 AM CDT (08:30 UTC)
- In effect from
- Apr 18, 2019, 10:00 AM CDT
- Expired
- Apr 18, 2019, 3:27 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
Counties Lafayette Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 133 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
710 WWUS74 KLCH 180830 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 330 AM CDT Thu Apr 18 2019 ...Wind Advisory in effect later today for lower Acadiana... .Strong southerly winds will develop through the morning over the area in response to low pressure deepening over the southern Plains. Wind speeds exceeding 20 mph...with frequent gusts to 30 mph...can be expected to linger through the afternoon before diminishing briefly with the approach of a cold front. LAZ044-045-052>055-181600- /O.NEW.KLCH.WI.Y.0008.190418T1500Z-190418T2300Z/ Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 330 AM CDT Thu Apr 18 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... The National Weather Service in Lake Charles has issued a Wind Advisory, which is in effect from 10 AM this morning to 6 PM CDT this evening. * TIMING...Wind speeds will increase through late morning, with strong southerly winds persisting through the day. * WINDS...20 to 25 mph with some gusts exceeding 30 mph. * IMPACTS...Strong southerly winds will make driving difficult for high profile vehicles along open east-west highways. Small lawn furniture and garbage cans will be tossed around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 25
2 follow-up statements
256 WWUS74 KLCH 181630 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 1130 AM CDT Thu Apr 18 2019 ...Wind Advisory in through the afternoon for lower Acadiana... .Strong southerly winds will occur over area in response to low pressure deepening over the southern Plains. Wind speeds exceeding 20 mph...with frequent gusts to 30 mph...can be expected to linger through the afternoon before diminishing briefly with the approach of a cold front. LAZ044-045-052>055-182300- /O.CON.KLCH.WI.Y.0008.000000T0000Z-190418T2300Z/ Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 1130 AM CDT Thu Apr 18 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TIMING...Through the afternoon. * WINDS...20 to 25 mph with some gusts exceeding 30 mph. * IMPACTS...Strong southerly winds will make driving difficult for high profile vehicles along open east-west highways. Small lawn furniture and garbage cans will be tossed around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
618 WWUS74 KLCH 182027 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 327 PM CDT Thu Apr 18 2019 LAZ044-045-052>055-182130- /O.CAN.KLCH.WI.Y.0008.000000T0000Z-190418T2300Z/ Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 327 PM CDT Thu Apr 18 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Lake Charles has cancelled the Wind Advisory. Gradient winds are decreasing as a cold front approaches the region. Any strong winds for the remainder of the afternoon will be associated with thunderstorms gusts. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 18, 1:15 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 18, 1:15 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
115 AM CDT Thu Apr 18 2019
.UPDATE...
Grids/zones updated for Severe Thunderstorm Watch #81, recently
issued for portions of interior sern TX, valid til 09L/14z.
Regional 88Ds continue to show a rapidly congealing squall line
moving ewd across/out of the Hill Country toward sern TX.
25
&&
.PREV DISCUSSION... /issued 1206 AM CDT Thu Apr 18 2019/
DISCUSSION...
18/06Z TAF Issuance.
AVIATION...
Overall, few changes from previous TAF thinking. Some adjustments
made to cigs overnight with MVFR occurring at all sites currently.
Expect MVFR will prevail through much of the night, with periodic
IFR at the southern terminals. Convection expected to increase
after 12Z, with no changes to timing of front and main line of
convection. Winds will shift to the west and strengthen behind
the front, bcmg northwesterly with sustained speeds 13-18 KT and
gusts to 25 KT after 00Z. Cigs should improve behind the front
with drier air moving into the region, but guidance shows some
wrap-around moisture moving through the area during the evening,
bringing some low clouds and possibly a few showers.
24
PREV DISCUSSION... /issued 1018 PM CDT Wed Apr 17 2019/
UPDATE...
As the system to our west and northwest conts the movement twrds
the rgn the pres grad has tighten with winds expected to remain up
overnight. The sys that will effect the region is noted in the sfc
observations... lightning data... and radar this evening. Ahead of
the front winds are southeast at 10 to 15 knots while just behind
the front winds kick around to the northwest. Looking over SPC
day 2 se Tx remains in a MRGL threat while extreme sw La remains
in a SLGT CHC and anything to the east is an ENHANCED area for
svr wx drg the day tmrw. Storms will move into southeast Tx drg
the mrng hrs but storms will be weakening drg this pd of daytime.
As the storm system pushes east daytime heating and shrtwv
energy catches up with the system. This will strengthen storms
through the late mrng into the aftn hours. The main threat will
be from winds and large hail but isolated tornadoes ahead of the
front thru the aftn hrs.
Latest LCH sounding indcg warm nose noted around 890 mb w/ CAPE
around 1700 j/kg and LI at -5. By tmrw around noon... CAPES to
climb to around 2400 j/kg as precip climbs to two inches and LI
fm -6 to -8. 50 to 65 kt low lvl jet punching in fm the ssw and
helicity fm 0 to 1 km 409 m2/s2. In the coastal waters a Small
Craft Advisory and around Vermilion Bay... Coastal Flood
Advisory will be in effect from 1 pm to 7 pm.
Current forecast is on track.
K. Kuyper
PREV DISCUSSION... /issued 716 PM CDT Wed Apr 17 2019/
DISCUSSION...
18/00Z TAF Issuance.
AVIATION...
Considerable cloud cover at multiple levels noted late this aftn
as moderate and occasionally gusty southerly winds continue to
advect ample low level moisture over the area. VFR cigs at
LFT/ARA/AEX with MVFR at LCH and cigs approaching MVFR at BPT. A
few -SHRA will be possible mainly at BPT/LCH tonight, with elevated
SEly breezes continuing areawide overnight. Cigs will gradually
lower to IFR this evening at BPT/LCH and overnight into early
Thursday morning at the eastern terminals. Convection expected to
develop early in the morning ahead of a cold front, with a line of
storms along the front to cross the area during the day. Adjusted
timing of TEMPO groups slightly, with the main line expected
between 15-19Z at BPT, 16-20Z at LCH/AEX, and 18-22Z at LFT/ARA.
Some storms within and ahead of the line could reach strong to
severe limits with damaging wind gusts, hail and even a few
tornadoes possible, with the greatest potential over eastern
portions of the area (including the AEX/ARA/LFT terminals) during
the day Thursday. Winds should rapidly veer SW then W behind the
front, with cigs improving to VFR at BPT/LCH/AEX by late aftn.
24
PREV DISCUSSION... /issued 406 PM CDT Wed Apr 17 2019/
SYNOPSIS...
There is a somewhat increase in confidence this afternoon that the
severe potential risk is increasing especially for Acadiana into
the lower Atchafalaya Basin.
Consensus shows a scenario where a weakening squall line will move
into Southeast Texas before daybreak. There is a Marginal Risk (5
percent) of severe weather with this line northwest of a Leesville
to Beaumont line. This will be for mainly strong wind and/or hail
with the squall line.
Consensus shows the squall line re-intensifying as it moves
across the Sabine River during the late morning to noon time hour.
Also, during the late morning into afternoon hours ahead of the
squall line, discrete cells are expected to form as the
atmospheric cap weakens. The severe potential will be from both
the discrete, super cellar storms, and with the squall line.
Severe Risk is as follows:
Enhanced Risk (30 percent chance of seeing severe weather within
25 miles of a point) east of a Leesville to Cameron line. This
will include a 10 percent risk of significant tornadoes (EF2 or
greater) with the possible super cells ahead of the line. The
squall line will bring the potential for damaging straight line
wind gusts, large hail, and a few quick spin-up tornadoes embedded
within the line (EF0-EF1) as the squall line likely takes on a
qlcs look.
Slight Risk (15 percent chance of seeing severe weather within 25
miles of a point) west of a Leesville to Cameron line to the
Sabine River, mainly for damaging straight line wind gusts and
large hail with the squall line as it intensifies.
Rainfall. Due to the progressive nature, widespread heavy rainfall
is not anticipated. However, some high rainfall rates may occur
with the strong storms along the squall line or hp super cells
ahead of the line, where a quick 1 to 2 inches of rain in less
than a hour may occur. For this, there is a Slight Risk (10-20
percent) of excessive rainfall leading to flooding east of a
Leesville to Abbeville line, and a Marginal Risk (5-10 percent) of
excessive rainfall leading to flooding west of a Leesville to
Abbeville line to the Sabine River. This will be mainly from
street flooding due to high rainfall rates falling in poor
drainage areas.
Coastal Flood Risk, strong south winds will pile water up along
the coast, especially along the lower Acadiana coast on Thursday
afternoon as the low level jet increases. This will cause actual
tide levels to near 2.0 mean higher high water during the high
tide time from Vermilion Parish eastward on Thursday afternoon.
After the storm system passes, drier and more stable air will move
making for a nice, maybe a bit chilly at night, Easter Weekend.
Rua
DISCUSSION...
There is better agreement and consensus between the global and
hi-res guidance for a potential rough weather day on Thursday.
The upper level storm system over the Southwest US will merge with
the southern stream tonight. As it pushes east ward a cold
front/dryline will move eastward across Texas tonight, with a
likely squall line.
The squall line will initially decrease and weaken as it heads
into Southeast Texas before daybreak as it begins to out run its
energy source and the usual nocturnal weakening.
However, as a jet streak moves around the upper level trough, a
surface low is expected to develop along the front over northeast
Texas. Meanwhile, the low level jet will re-intensify and increase
out ahead of this system. Therefore the squall line will begin to
re-intensify as it moves across the Sabine River by late morning
into early afternoon.
With a mid level jet streak between 60-80 knots over-riding a low
level jet of 40-50 knots, bulk shear values will greatly increase
with 0-3km values nearing 50 knots, and 0-6km values nearing 60
knots. Meanwhile, helicity values will also be impressive,
especially in the enhance risk area, with values at 0-1 km
expected to be well over 200 m2s2 and at or above 300 m2s2.
The big question, as is the usual case, will a cap around 85H
hold, and how much heating can occur to raise low level
instability values. At this time, there is a consensus between the
guidance, that the cap will indeed lessen by 18Z, especially over
Acadiana to the Atchafalaya Basin. This will help increase CAPE
values at the surface and most unstable layer to between 2000 and
2500 j/kg, and also allow discrete cells to form ahead of the
line. This allows the effective layer significant tornado
parameter to rise above 2.0 on most of the reliable guidance
across Acadiana. This number is at the mean for seeing EF2 and
EF3 tornadoes. Therefore, the reason for adding the probabilistic
risk for significant tornadoes. Also it should be noted that these
will likely be high precipitation super cells, so rain wrapped
tornadoes, if they develop, will add to the risk.
As the squall line moves into the more unstable air, it is
expected to take on a qlcs look, meaning embedded bow features and
notches along the line that could bring wind damage or a quick
brief spin up.
Once again during high impact events, probabilistic risk are used
and this is how it is presented that residents will have an
increased risk for a high impact event, but not a given that the
event will happen, as we saw last Saturday, although the potential
eroding of the cap would be the difference.
Rua
MARINE...
Strong south winds to develop as a low pressure system develops
over northeast Texas. South winds are expected to be around 20
knots and gusty tonight. Therefore, a small craft advisory is in
effect. These south winds will persist for eastern portions of the
marine area into Thursday afternoon. Behind a cold front, strong
and gusty north winds will develop late Thursday into Friday. Wind
speeds will be between 25 to 30 knots with higher gusts to around
gale force. These winds will decrease on Friday night into
Saturday as high pressure settles in.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 50 70 44 / 80 10 10 0
LCH 79 54 73 49 / 80 10 0 0
LFT 79 53 72 48 / 90 20 10 0
BPT 80 53 74 49 / 80 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory from 1 PM this afternoon to 7 PM CDT this
evening for LAZ052>054.
TX...None.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ452-455-
472-475.
Small Craft Advisory until 7 AM CDT this morning for GMZ450-470.
&&
PUBLIC...25Hazardous weather outlook, Apr 17, 3:18 PM CDT, 12 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 318 PM CDT Wed Apr 17 2019 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 182030- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 318 PM CDT Wed Apr 17 2019 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...This Afternoon and Tonight A squall line of showers and thunderstorms will begin to move into Southeast Texas late overnight and before daybreak. There is a Marginal Risk (5 percent) that severe weather in the form of damaging winds and/or large hail may occur along the squall line northwest of a Leesville to Beaumont line. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday On Thursday an upper level storm system along with a cold front will clash with a moist and unstable air mass to produce showers and thunderstorms with the potential for severe weather. An Enhanced Risk (30 percent) that severe weather will occur within 25 miles of a point is outlined roughly east of a Leesville to Cameron line. This is for the potential of super cell thunderstorms to develop ahead of a squall line late Thursday morning into Thursday afternoon. The risk will include a 10 percent chance of significant tornadoes, along with damaging winds and/or large hail. Also, the squall line itself will bring a risk of damaging winds and/or large hail, along with a few quick spin ups embedded within the line. West of a Leesville to Cameron line to the Sabine River, a Slight Risk (15 percent) of severe weather is outlined, mainly from damaging winds and/or large hail along a squall line. Also, during Thursday, there is a Slight Risk (10-20 percent) of excessive rainfall leading to flooding east of a Leesville to Abbeville line, and a Marginal Risk (5-10 percent) of excessive rainfall leading to flooding west of a Leesville to Abbeville line to the Sabine River. This will be mainly from street flooding due to high rainfall rates falling in poor drainage areas. Also, high tides along the coast may back-up some drainage systems in lower Acadiana that run into the Gulf. Due to strong south winds ahead of the front, tides will run about 1 to 2 feet above predicted levels that may cause some water run up along the coast and minor coastal flooding for lower Acadiana and the lower Atchafalaya Basin. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ430-432-435-450-452-455-470-472-475-182030- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 318 PM CDT Wed Apr 17 2019 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...This Afternoon and Tonight South winds will increase with speeds over 20 knots. A small craft advisory will be in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong south winds will continue on Thursday east of Cameron with a small craft advisory continuing. Strong and gusty offshore winds will develop behind a cold front late Thursday and persist into Friday. Wind speeds will be 25 to 30 knots with some gusts to gale force. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:35 AM CDT | Gale Warning | LCH | 12 hr | |
| Apr 18, 7:52 AM CDT | Special Weather Statement | LCH | Vernon | 53 min |
| Apr 18, 8:11 AM CDT | Tornado Warning | LCH | Vernon | 34 min |
| Apr 18, 9:27 AM CDT | Special Weather Statement | LCH | Allen | 33 min |
| Apr 18, 9:32 AM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 43 min |
| Apr 18, 9:41 AM CDT | Small Craft Advisory | LCH | 38 hr | |
| Apr 18, 9:45 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 45 min |
| Apr 18, 9:53 AM CDT | Special Weather Statement | LCH | Saint Martin | 52 min |
| Apr 18, 9:55 AM CDT | Special Marine Warning | LCH | 35 min | |
| Apr 18, 10:08 AM CDT | Special Weather Statement | LCH | Acadia, Vermilion | 52 min |
| Apr 18, 10:15 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Apr 18, 10:19 AM CDT | Special Weather Statement | LCH | Acadia, Cameron, Jefferson Davis | 56 min |
| Apr 18, 10:34 AM CDT | Special Weather Statement | LCH | Allen, Evangeline, Rapides | 41 min |
| Apr 18, 11:00 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 45 min |
| Apr 18, 11:04 AM CDT | Special Weather Statement | LCH | Lafayette | 41 min |
| Apr 18, 11:05 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more | 8 hr |
| Apr 18, 11:06 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 24 min |
| Apr 18, 11:12 AM CDT | Special Weather Statement | LCH | Avoyelles | 33 min |
| Apr 18, 11:25 AM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis | 3 hr |
| Apr 18, 11:34 AM CDT | Areal Flood Advisory | LCH | Rapides | 3 hr |
| Apr 18, 11:40 AM CDT | Special Weather Statement | LCH | Avoyelles, Lafayette, Saint Landry | 65 min |
| Apr 18, 11:46 AM CDT | Special Weather Statement | LCH | Calcasieu | 44 min |
| Apr 18, 12:02 PM CDT | Flash Flood Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Apr 18, 12:03 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Lafayette, Saint Landry | 42 min |
| Apr 18, 12:11 PM CDT | Areal Flood Advisory | LCH | Avoyelles | 3 hr |
| Apr 18, 12:16 PM CDT | Special Weather Statement | LCH | Cameron | 44 min |
| Apr 18, 12:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| Apr 18, 12:35 PM CDT | Flash Flood Warning | LCH | Avoyelles | 2 hr |
| Apr 18, 12:39 PM CDT | Special Marine Warning | LCH | 21 min | |
| Apr 18, 12:53 PM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin | 52 min |
| Apr 18, 12:58 PM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Landry, Saint Martin, Vermilion | 2 hr |
| Apr 18, 12:58 PM CDT | Special Weather Statement | LCH | Vermilion | 47 min |
| Apr 18, 1:52 PM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin, Vermilion | 38 min |
| Apr 18, 1:57 PM CDT | Flash Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 3 hr |
| Apr 18, 2:14 PM CDT | Special Weather Statement | LCH | St. Mary | 46 min |
| Apr 18, 2:32 PM CDT | Areal Flood Advisory | LCH | Iberia, Vermilion | 118 min |
| Apr 18, 3:25 PM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 23 hr |
| Apr 18, 3:47 PM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 58 min |
| Apr 18, 4:18 PM CDT | Gale Warning | LCH | 18 hr | |
| Apr 18, 5:01 PM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Martin | 119 min |
Nearby
Wind Advisories in Louisiana, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.